# SDR ASAA11510342

- Difficulty date: September 1, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 22,124 hours, 7,002 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60752
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L1 DOOR DIFFICULT TO CLOSE.  NOTE:  NO ABNORMAL PRESSURIZATION INDICATIONS.  FOUND GUIDE ARM OUT OF ADJUSTMENT.  ADJUSTED L1 GUIDE ARM REF AMM 52 11 00 PAR H (C) 10.  ACCOMPLISHED FORWARD ENTRY DOOR SYS TEST REF AMM 52 11 00 PAR E (3) H.  OPS CHECK NORMAL.
